MAUDE Adverse Event Report: Wilson-Cook Medical Inc INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE; Hemostatic Clip

Wilson-Cook Medical Inc INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE; Hemostatic Clip
Model Number G58010
Medical Device Problem Codes Separation Failure (2547); Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A follow-up emdr will be submitted within 30 days of receipt of new information.
 
Event or Problem Description
During clipping to stop bleeding post polypectomy in the colon, the physician used a cook instinct plus endoscopic clipping device.It was reported that the forceps "[jaws]" open and close, but the clip does not release, despite attempts to reposition the clip and the forceps "[jaws]", and efforts by the surgeon and nursing staff.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE
Common Device Name
Hemostatic Clip
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
+1(336)744-0157
MDR Report Key50898572
Report Number1037905-2026-00591
Device Sequence Number20340121
Product Code PKL
UDI-Device Identifier00827002580107
UDI-Public(01)00827002580107(17)290519(10)W5033874
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K212323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG58010
Device Catalogue NumberINSC-P-7-230-S
Device Lot NumberW5033874
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Fujifilm colonoscope, model EC 720 RL
Patient SexUnknown